Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On factor states of $C^*$-algebras and their extensions


Authors: Cho-Ho Chu and Masaharu Kusuda
Journal: Proc. Amer. Math. Soc. 124 (1996), 207-215
MSC (1991): Primary 46L05; Secondary 46L10, 46L30
DOI: https://doi.org/10.1090/S0002-9939-96-03026-2
MathSciNet review: 1291765
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain some results on the unique extension of (factor) states of $C^*$-algebras which complement various existing results. Our results also lead to a class of $C^*$-algebras whose states are $\sigma $-convex sums of factor states.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L05, 46L10, 46L30

Retrieve articles in all journals with MSC (1991): 46L05, 46L10, 46L30


Additional Information

Cho-Ho Chu
Email: chu@scorpio.gold.ac.uk

Masaharu Kusuda
Email: t932529@ipckus.ipcku.kansai-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-96-03026-2
Received by editor(s): August 8, 1994
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society